MAUDE Adverse Event Report: ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 9MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 9MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number QUADLINK IMPLANT SYSTEM, 9MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/03/2025, a sales representative reported via email that an ar-1288qis-90 quadlink implant system experienced an issue during an acl reconstruction procedure using a quadriceps tendon autograft on (b)(6) 2025.The femoral tightrope broke while tensioning the graft into the femoral tunnel.The surgeon pulled the graft back out through the portal, and the tibial tightrope detached from the fibertag construct.All sutures were removed from the graft and re-prepped with a new fibertag and fibertag abs tightrope.No harm was done to the patient.Additional information was received on 10/13/2025: an ar-1588rtt acl fibertag tightrope implant and ar-1588tnt acl-fibertag tightrope were used to complete the case.The surgery was delayed by about 20 minutes.No additional anesthesia was administered to the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to either excessive force used during suture passing or the device coming in contact with another device during use.

Brand Name
QUADLINK IMPLANT SYSTEM, 9MM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23292327
Report Number1220246-2025-04579
Device Sequence Number9935685
Product Code MBI
UDI-Device Identifier00888867344747
UDI-Public(01)00888867344747(11)250715(17)270731(10)15467279
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADLINK IMPLANT SYSTEM, 9MM
Device Catalogue NumberAR-1288QIS-90
Device Lot Number15467279
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown